Generalized second-order characterizations of convex functions

Research output: Journal article publicationJournal articleAcademic researchpeer-review

14 Citations (Scopus)

Abstract

We introduce a second-order upper Dini-directional derivative and obtain a second-order characterization for a continuously Gâteaux differentiable function to be a convex function.
Original languageEnglish
Pages (from-to)173-180
Number of pages8
JournalJournal of Optimization Theory and Applications
Volume82
Issue number1
DOIs
Publication statusPublished - 1 Jul 1994
Externally publishedYes

Keywords

  • convex function
  • Second-order upper Dini-directional derivative
  • secondorder characterizations

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this